# SDR DL75E091187

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 71,032 hours, 34,118 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: V643602
- Part serial: 70911137
- Condition: Leaking
- Location: Brake Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AFTER STARTING RT ENGINE COMPLETE HYD SYSTEM FAIL.  FLUID DUMPED OUT ON TAXI WAY CURRENTLY SHOWS .25RF.  FOUND UPPER BRAKE MANIFOLD FUSE LEAKING.  REPLACED WITH BORROWED PART FROM CAL PER AMM 32-42-03-44-030 REF IPC 32-42-02-01.
